# SDR 2013FA0000554

- Difficulty date: September 24, 2013
- Submitted: September 24, 2013
- Operation: General aviation
- Aircraft: N205AG
- Make and model: Beech 58
- Aircraft serial: TH516
- Aircraft time: 3,600 hours
- System (JASC): 2810 · Fuel Storage
- Part: Bladder
- Part number: 3692001527
- Condition: Deteriorated
- Location: Fuel Cells
- Part time: 3,600 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, R
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE SURGED DURING CLIMB POWER SETTINGS, DURING TROUBLESHOOTING FOUND FUEL NOZZLES PARTIALLY PLUGGED WITH A BLACK MATERIAL, SCREEN ALSO HEAVILY CONTAMINATED WITH SMALL BLACK PARTICLES.  CHECK OF THE OTHER ENGINE, SHOWED CONTAMINATED PARTICLES LOCATED IN THE NOZZLES AND SCREEN.  ALL FUEL LINES, SCREENS AND NOZZLES WERE FLUSHED, WING TANKS SUMPED, AGAIN PARTICLES APPEARED AFTER ENGINE RUN UP, FURTHER TROUBLESHOOTING WAS ACCOMPLISHED.  WING FUEL TANKS WERE OPENED TO CHECK RESERVOIR BLADDER, CONTAMINANTS WERE FOUND COMING FROM RESERVOIR TANKS (LT/RT),  RESERVOIR TANKS ARE COMPOSED WITH A FOAM CORE ASSEMBLY LOCATED INSIDE OF THE BLADDER, IT APPEARS THAT THIS FOAM CORE DETERIORATED DUE TO AGE.
